Volume 306 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – I
Iannuzzi, Andrea
Univalence of equivariant Riemann domains over the complexification of rank-one Riemannian symmetric spaces
Ichihara, Kazuhiro
Klein bottle surgery and genera of knots
Ichimura, Humio
On a quotient of the unramifiedIwasawa module over an abelian number field, II
Igarashi, Mana
Ultra-discretization of the D34-geometric crystal to the G12-perfect crystals
Igari, Satoru
A sufficient condition for $L^{p}$-multipliers
Iha, Franklin
A unified approach to boundary value problems on compact intervals
On boundary functionals and operators with finite-dimensional null spaces
Ikebe, Teruo
On the phase-shift formula for the scattering operator
Ilias, Saïd
"Universal inequalities" for the eigenvalues of the biharmonic operator on submanifolds
Riemannian manifolds admitting isometric immersions by their first eigenfunctions
Sobolev inequalities on a weighted Riemannian manifold of positive Bakry-Emery curvature and convex boundary
Iliev, Atanas
The theta divisor of bidegree $(2,2)$ threefold in $\mathbb{P}^2\times\mathbb{P}^2$
Illanes, Alejandro
Imai, Hideo
On singular indices of rotation free densities
Sario potentials on Riemannian spaces
Imig, Scott K.
A construction of logarithmic 1-forms\\ on hyperplane arrangements
Immink, G.
Summation of formalsolutions of a class of linear difference equations
Immink, G. K.
The Stokes phenomenon in exact asymptotics
Imrich, Wilfried
On graphical regular representations of cyclic extensions of groups
Inamdar, S. P.
On syzygies of projective varieties
Ince, Kenan
The untwisting number of a knot
Indritz, Jack
Applications of the Rayleigh Ritz method to variational problems
Ingram, Steven
Continuous dependence on parameters and boundary data for nonlinear two-point boundary value problems
Innami, Nobuhiro
Angular distribution of diameters for spheres and rays for planes
Rays and souls in von Mangoldt planes
Innis, George
Some reproducing kernels for the unit disk
Inoguchi, Jun-ichi
Constant Gaussian curvature surfaces in the 3-sphere via loop groups
Inoue, Atsushi
Derivations of operator algebras into spaces of unbounded operators
On a class of unbounded operator algebras
On a class of unbounded operator algebras. II
On a class of unbounded operator algebras. III
Inoue, Junko
$L^p$-Fourier transforms on nilpotent Lie groups and solvable Lie groups acting on Siegel domains
Insel, Arnold
A decomposition theorem for topological group extensions
Iochum, Bruno
Iordan, Andrei
Pseudoconvex domains with peak functions at each point of the boundary
Iório, Valéria
Hopf $C^{\ast}$-algebras and locally compact groups
Iosevich, Alexander
How large are the spectral gaps?
Iovanov, Miodrag
Quiver Algebras, Path Coalgebras and co-reflexivity
Irle, Albrecht
On the measurability of conditional expectations
Irving, Ronald
Correction to: ``Loewy series and simple projective modules in the category ${\mathscr{O}}_S$''
Loewy series and simple projective modules in the category ${\mathscr{O}}_S$
Irwin, Caulton
Inverting operators for singular boundary value problems
Irwin, John
A quasi-decomposable abelian group without proper isomorphic quotient groups and proper isomorphic subgroups
High subgroups of Abelian torsion groups
On $N$-high subgroups of Abelian groups
Isaac, Richard
Markov processes and unique stationary probability measures
Some generalizations of Doeblin's decomposition
Isaacs, Irving
A characterization of groups in terms of the degrees of their characters
A characterization of groups in terms of the degrees of their characters. II
Finite groups with small character degrees and large prime divisors
Finite groups with small character degrees and large prime divisors. II
Lifting Brauer characters of $p$-solvable groups
Real representations of groups with a single involution
The $p$-parts of character degrees in $p$-solvable groups
Isaev, Alexander
Hyperbolic Reinhardt domains in ${\Bbb C}^2$\\with noncompact automorphism group
On Chern-Moser normal forms of strongly pseudoconvex hypersurfaces with high-dimensional stability group
Isbell, John
Euclidean and weak uniformities
Lattice-ordered rings and function rings
On finite-dimensional uniform spaces
On finite-dimensional uniform spaces. II
Ishibashi, Yasunori
Some remarks on high order derivations
Ishida, Makoto
On algebraic homogeneous spaces
Ishida, Masashi
Exotic smooth structures and existence theorems of four-manifolds without Einstein metrics
Ishihara, Hironobu
A generalization of curve genus for ample vector bundles, II
Ishii, Atsushi
Homology for quandles with partial group operations
The LG polynomial as a generalization of the Alexander-Conway polynomial
Ishikawa, Goo
Critical value sets of generic mappings
Lagrange mappings of the first open Whitney umbrella
Ishikawa, Shiro
Common fixed points and iteration of commuting nonexpansive mappings
On common fixed points for several continuous affine mappings
Isiwata, Takesi
Clopen realcompactification of a mapping
Closed ultrafilters and realcompactness
Correction: ``Mappings and spaces''
Iskander, A. A.
Definability in the lattice of ring varieties
Subalgebra systems of powers of partial universal algebras
Ismail, Mourad
$q$-beta integrals and the $q$-Hermite polynomials
An electrostatics model forzeros of general orthogonal polynomials
Connection relations and expansions
On certain dual $q$-integral equations
On sieved orthogonal polynomials. IX: Orthogonality on the unit circle
On sieved orthogonal polynomials. X. General blocks of recurrence relations
Orthogonal polynomials associated with the Rogers-Ramanujan continued fraction
Some basic bilateral sums and integrals
Structure relations for orthogonal polynomials
The spectrum of an integral operator in weighted $L_2$ spaces
Isobe, Takeshi
Optimal regularity of harmonic maps from a Riemannian manifoldinto a static Lorentzian manifold
Isoda, Kazuo
Note on non-cooperative convex games
Isola, Tommaso
An asymptotic dimension for metric spaces, and the $0$-th Novikov--Shubin invariant
Isomichi, Yoshinori
New concepts in the theory of topological space---supercondensed set, subcondensed set, and condensed set
Issa, Ahmad
On Seifert fibered spaces bounding definite manifolds
Istrăţescu, V.
Itō, Munehiko
The closed image of a hereditary $M_{1}$-space is $M_{1}$
Ito, Takashi
A quasi-decomposable abelian group without proper isomorphic quotient groups and proper isomorphic subgroups
Bounded generators of linear spaces
Classes of Banach spaces with unique isometric preduals
Itoh, Shigeru
A random fixed point theorem for a multivalued contraction mapping
The common fixed point theory of singlevalued mappings and multivalued mappings
Itzkowitz, Gary S.
Itzkowitz, Gerald
A characterization of a class of uniform spaces that admit an invariant integral
Continuous measures, Baire category, and uniform continuity in topological groups
On nets of contractive maps in uniform spaces
Ivanov, Simeon
On holomorphic relative inverses of operator-valued functions
Ivey, Thomas
An Inverse Problem fromsub-Riemannian geometry
Iwanik, Anzelm
Norm attaining operators on Lebesgue spaces
Iwasaki, Katsunori
Fuchsian moduli on a Riemann surface---its Poisson structure and Poincaré-Lefschetz duality
Iwase, Zyun'iti
Dehn-surgery along a torus $T^2$-knot
Iyama, Osamu
Tilting modules over Auslander-Gorenstein algebras
Iyengar, Srikanth
Criteria for vanishing of Tor over complete intersections
Izadi, Elham
The moduli space of étale double covers of genus 5 curves is unirational
Izé, A. F.
Asymptotic behavior of a perturbed neutral functional-differential equation related to the solution of the unperturbed linear system
Izhakian, Zur
Izmestiev, Ivan
On the infinitesimal rigidity of polyhedra with vertices in convex position
Izquierdo, Milagros
Symmetries of real cyclic $p$-gonal Riemann surfaces
Izuchi, Kei
Multipliers and Bourgain algebras of $H^\infty+C$ on the polydisk
Unitary equivalence of invariant subspaces in the polydisk
Zero sets of interpolating Blaschke products
Izumi, Masaki
On flatness of the Coxeter graph $E_8$
Izumi, Masako
Integrability of trigonometric series. II
Nörlund summability of Fourier series
Izumi, Shin-ichi
Integrability of trigonometric series. II
Nörlund summability of Fourier series
Izzo, Alexander
Nonlocal Uniform Algebras on Three-Manifolds
Uniform algebras generated by holomorphic and pluriharmonic functions on strictly pseudoconvex domains